MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938176
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported eight exactamix inlets had ¿movable and immovable black particles inside the packaging.¿ the particulate was observed prior to patient use; therefore, there was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to g4, h6, h7, h9 and h11.Correction to h4: the lot was manufactured february, 2024.H11: the actual devices were not available; however, three (3) photographs of samples were provided for evaluation.Visual inspection was performed which identified two (2) photos with a dark particle embedded in the outside of the tubing, not in the fluid pathway.One (1) photo did not show any particulate matter.The reported condition was verified in two photos and not verified in one photo.The cause of the condition was determined to be contamination during the manufacturing or packaging process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - PLASTICOS Y MATERIAS PRIMAS PYMPSA - SP013600
3609-2 juan de la barrera
parque industrial el alamo
guadalajara, jalisco 44490
MX   44490
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23985854
Report Number1416980-2026-00091
Device Sequence Number10704040
Product Code LHI
UDI-Device Identifier00085412475813
UDI-Public(01)00085412475813(10)803721(17)270208
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938176
Device Catalogue NumberH938176
Device Lot Number803721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3002710954-08/09/24-001-
Patient Sequence Number1
Patient SexUnknown